Czechoslovak Mathematical Journal, Vol. 49, No. 4, pp. 683-688, 1999

Radicals of Green's relations

Stojan Bogdanovic, Miroslav Ciric

Stojan Bogdanovic, University of Nis, Faculty of Economics, Trg JNA 11, 18000 Nis, Yugoslavia, e-mail:; Miroslav Ciric, University of Nis, Faculty of Philosophy, Cirila i Metodila 2, 18000 Nis, Yugoslavia, e-mail:

Abstract: Some structural descriptions of semigroups in which the radicals of Green's relations are semilattice congruences will be given.

Classification (MSC 1991): 20M10

Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is

[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]